careful when it comes to wellbutrin because i had a seizure and i never ha dseizures in my life!!!
11 Sep 2011
Are you ok now? im sorry you had such a horribe experience I hope your better now. But thank you sharing this information I'm sure you just helped a great number of people. Thank you I hope you have gd health and find a better med for yourself take care litlmommag-
11 Sep 2011
Hello navygirl1. I hope that you let your doctor know. This is a very serious reaction. Its known that people on wellbutrin have had seizure.(s) Be carefull, please and again let your doctor know as soon as possible. A seizure is and can be extremely dangerous. Again, please notify your doctor.
15 Oct 2011
Hi Navygirl1 I just came across your post on having seizure from wellbutrin. I am a Navy guy, Hospital corpsman. Long ago during the Vietnam era. I stayed in medicine every sense I was discharged. I would like to know more about your seizure. I have just started wellbutrin 5 days now. The first pill I took was 100mgm as recommended bu Doctor. It just whacked me out. I could not think, I was very confused,and had a semi-Panic attack. This lasted 2or3 days. How did you feel, or did you have any symptoms before your seizure? I too have never had a seizure. HM 2nd class Dave
15 Oct 2011
Oh jeez 200 mg of Wellbutrin is an awful lot of it. Sertaline is practically the same thing. OMG did the doctor give you this combination? That is just an accident waiting to happen. Please be careful with the SSRI's and read about your medications for your knowledge. Zoloft (sertraline) and Wellbutrin are almost identical chemically! You should be on one or the other, for me personally I had less harmful side effects on sertraline (Zoloft)! Take care of yourself and try to know as much as you can about your medications. This will make you feel safer and you can warn your doctor if he forgets and gives you some combination like this! Also ask your pharmacist about new medications and tell him what you are on! They can help you! If you are going to two different doctors for depression, please have them communicate with each other or stay with just one! This is just way too dangerous. You could damage your brain. The goal here is to get your brain more functional and control your depression! hugs and hope your better by now. Amanda
15 Oct 2011
i am completely off wellbutrin and sertraline. i am now on effexor 75mg sr. i was an em3 nuclear field in the navy. i can't remember any symptoms. i just felt tired and hot prior to the seizure. when it happened i was sweating a lot, seizing for 2-3 minutes, it took 5-10 minutes for me to wake up and for things to start clearing up in my head cuz iwas confused i didn't know what happened, my blood pressure shot up really high i had to be given oxygen, and i was tired weak and i couldn't walk on my own cuz i was very weak following the seizure. but everything is all good now. it was definitely the wellbutrin. the seizure happened because i only slept 4 hrs in 2 days so that is why i had the seizure on the wellbutrin so make sure you follow your doc's orders and i am learning it takes time for meds to work and to find the right one and you will definitely have setbacks as i am experiering
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
had a seizure. At the hospital they said it was from alcohol withdrawl only. When I checked with my primary care physician she told me that while on ...
After 12 years of success on Wellbutrin, my friend due to a job loss had to stop taking the drug. He had his first seizure. He then was placed on ...
Is there any connection between sertraline and epilepsy. have been taking 200mg per day for a couple
... of months now and suffered a fit recently?
I recently came off 60mg of Citalopram for depression and anxiety and moved onto Sertraline by my doc. I'm currently on 100mg of Sertraline, my ...
I am not sure if I took my 100mg today and am wondering if I did take another 100mg would I be ok with 200mg sertraline in one day if I did indeed ...